MathSciNet Relay Station
MathSciNet bibliographic data
MR486845 54D20 (54A25 54G15 54G20)
Roitman, Judy A reformulation of $S$ and $L$. Proc. Amer. Math. Soc. 69 (1978), no. 2, 344–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement